# SDR DL76L060798

- Difficulty date: September 29, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 46,880 hours, 7,171 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Computer
- Part number: 341080108
- Part serial: 90011932
- Condition: Malfunctioned
- Location: Lt Adc
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPTAINS ALTIMETER INOP.  REMOVED AND REPLACED L ADC AND CAPT ALTIMETER PERFORMED TEST CHKS OK.
